Zeros of the derivatives of the Riemann zeta-function

Norman Levinson Massachusetts Institute of Technology, Cambridge, Mass., USA H. L. Montgomery Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331465

Acta Mathematica, 133, (1), 49-65, 1973.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 349 downloads ] [ 0 comments ]
@inproceedings{norman1973zeros,
  title={Zeros of the derivatives of the Riemann zeta-function},
  author={Norman Levinson, and H. L. Montgomery},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232739562174},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={49-65},
  year={1973},
}
Norman Levinson, and H. L. Montgomery. Zeros of the derivatives of the Riemann zeta-function. 1973. Vol. 133. In Acta Mathematica. pp.49-65. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232739562174.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved